# SDR 811AV032403

- Difficulty date: March 24, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N811AV
- Make and model: Amd FALCON900EX
- Aircraft serial: 74
- Aircraft time: 1,346 hours, 446 cycles
- Engine: Garrtt TFE73160
- Engine time: 1,346 hours, 446 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 7011702933
- Part serial: 97020640
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW SMELLED A BURNING ODOR AND SMOKE IN THE VICINITY OF FLIGHT GUIDANCE CONTROL PANEL.  CREW TURNED OFF BACK LIGHTING TO PANEL, SMOKE AND ODOR DISIPATED.  FLIGHT CONTINUED TO DESTINATION UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL PANEL PART NUMBER 7011702933.  OPERATIONAL CHECKED GOOD.  (P)
